# SDR CA110711019

- Difficulty date: July 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC5A
- Aircraft time: 16,207 hours
- System (JASC): 4920 · APU Core Engine
- Part: Guide Vane
- Part number: 118012100
- Condition: Cracked
- Location: Apu Engine
- Part time: 659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE GUIDE VANE FOUND RUBBING ON TURBINE WHEEL. ALSO TURBINE GUIDE VANE FOUND SHIFTED.  UNIT DISASSEMBLED AND FOUND AIR PLENUM CRACKED, COMBUSTION LINER CRACKED AND MISSING SECTIONS OF METAL.
